Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the $K$–theory of coordinate axes in affine space

Martin Speirs

Algebraic & Geometric Topology 21 (2021) 137–171
Abstract

Let k be a perfect field of characteristic p > 0, let Ad be the coordinate ring of the coordinate axes in affine d–space over k, and let Id be the ideal defining the origin. We evaluate the relative K–groups Kq(Ad,Id) in terms of p–typical Witt vectors of k. When d = 2 the result is due to Hesselholt, and for K2 it is due to Dennis and Krusemeyer. We also compute the groups Kq(Ad,Id) in the case where k is an ind-smooth algebra over the rationals, the result being expressed in terms of algebraic de Rham forms. When k is a field of characteristic zero this calculation is due to Geller, Reid and Weibel.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 44.197.197.23 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic $K$–theory, coordinate axes, topological Hochschild homology, topological cyclic homology, cyclotomic spectra
Mathematical Subject Classification 2010
Primary: 19D55
Secondary: 16E40
References
Publication
Received: 15 April 2019
Revised: 27 May 2020
Accepted: 15 June 2020
Published: 25 February 2021
Authors
Martin Speirs
Department of Mathematics
University of California, Berkeley
Berkeley, CA
United States